Quasi-stationary distributions for subcritical superprocesses

Rongli Liu, Yan Xia Ren, Renming Song, Zhenyao Sun

Research output: Contribution to journalArticlepeer-review


Suppose that X is a subcritical superprocess. Under some asymptotic conditions on the mean semigroup of X, we prove the Yaglom limit of X exists and identify all quasi-stationary distributions of X.

Original languageEnglish (US)
Pages (from-to)108-134
Number of pages27
JournalStochastic Processes and their Applications
StatePublished - Feb 2021


  • Quasi-stationary distribution
  • Superprocess
  • Yaglom limit

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Quasi-stationary distributions for subcritical superprocesses'. Together they form a unique fingerprint.

Cite this